# SDR AALA201708319012

- Difficulty date: August 1, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: D5211086800100
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD PASSENGER DOOR CORNER PLATE AT BEAM 7 BETWEEN FRAMES 16 AND 20.  REPLACED CORNER PLATE IAW SRM 51-72-11, 51-42-11, AND DRAWING D52110475.
